# SDR ASAA2014081908893

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,211 hours, 4,157 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 30C0419
- Condition: Failed
- Location: Apu
- Part time: 4,583 hours, 5,526 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER START. SHUTDOWN APU.  FAULT LIGHT WENT OUT. TRIED SECOND START, SAME OCCURANCE.  ACFT GROUNDED.   R & R APU STARTER GENERATOR REF MM 49-41-21.  STARTER GENERATOR INSTALLATION TEST CHECKS GOOD.  LEAK CHECKED GOOD.  APU BITE CHECK SHOWS NO FAULTS IAW MM 49-61-00-700-801.
